MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6278-9-070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case the jack screw apparatus from the restoration modular hip system broke.The customer did not have a back up on site therefore the case had to be postponed.Update per sales rep (b)(6) 2022: "i have no follow up on this patient.I only incidentally know that the patient was sent elsewhere.".
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
BODY/STEM SEPARATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann lavatelli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13194231
Report Number0002249697-2022-00038
Device Sequence Number14948459
Product Code LXH
UDI-Device Identifier07613327221626
UDI-Public07613327221626
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6278-9-070
Device Catalogue Number6278-9-070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown